# SDR 04FDEA02685

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,733 hours, 27,376 cycles
- Engine: Ge CF66D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 806125
- Part serial: 726
- Condition: Inoperative
- Location: Mlg
- Part time: 3,417 hours, 2,070 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, ALL GEAR INDICATIONS REMAINED UNSAFE AFTER GEAR HANDLE WAS RAISED AND CHECKED IN, BOTH FRONT AND BACK PANELS.  FOLLOWED QRH, CYCLED THE GEAR AND ALL LIGHTS WENT OUT.  CONTINUED FLIGHT.  TROUBLESHOT IAW DC10 TAFI CHAPTER 32-30-00, FAULT CODE-AA.  NO GEAR WARNING HORN WHEN GEAR HANDLE IS PULLED OUT, PROXIMITY ELECTRONICS UNIT DETERMINED TO BE BAD.  REMOVED AND REPLACED PROXIMITY SWITCH ELECTRONICS HOUSING IAW DC10-10 MM CHAPTER 32-61-01-2.  ALL TESTS/CHECKS PASSED.
